# SDR HEEA112918

- Difficulty date: November 22, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 14,059 hours
- Engine: Allsn 250C30S
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: PHIS761178002
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  ADJUSTED NOSE LANDING GEAR CENTERING SWITCH.
